In memory of Vasilii Sergeevich Vladimirov
Izvestiya. Mathematics, Tome 77 (2013) no. 1
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{IM2_2013_77_1_a0,
title = {In memory of {Vasilii} {Sergeevich} {Vladimirov}},
journal = {Izvestiya. Mathematics},
pages = {I},
year = {2013},
volume = {77},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2013_77_1_a0/}
}
In memory of Vasilii Sergeevich Vladimirov. Izvestiya. Mathematics, Tome 77 (2013) no. 1. http://geodesic.mathdoc.fr/item/IM2_2013_77_1_a0/